Asymptotic estimates

S. M. Bauer, S. B. Filippov, A. L. Smirnov, P. E. Tovstik, R. Vaillancourt

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

In this chapter, asymptotic estimates for functions, algebraic and transcendental equations are considered.

Original languageEnglish
Title of host publicationAsymptotic methods in mechanics of solids
PublisherSpringer Nature
Pages1-49
Number of pages49
DOIs
StatePublished - 1 Jan 2015

Publication series

NameInternational Series of Numerical Mathematics
Volume167
ISSN (Print)0373-3149
ISSN (Electronic)2296-6072

Scopus subject areas

  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Keywords

  • Asymptotic Expansion
  • Equal Power
  • Initial Equation
  • Main Term
  • Variation Index

Fingerprint

Dive into the research topics of 'Asymptotic estimates'. Together they form a unique fingerprint.

Cite this